# SDR ASAA2024120854409

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 51,117 hours, 14,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT TOLD ME L-1 DOOR LEVER WAS VERY STIFF TO OPEN AND DOOR OPENING REQUIRED 2 PEOPLE TO SWING OPEN. GROUNDED - YES. CLEAN L1 DOOR LATCH RELEASE MECHANISM OPEN FWD L1 DOOR NUMEROUS TIMES OPS CHECK GOOD AND NO DEFECTS NOTED REF AMM 52-11-00.
